Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Maybe this is depression!

Posted by Freedom Seeker on July 16, 2004, at 22:50:32

In reply to Re: New to Effexor/ not depression partlycloudy, posted by Freedom Seeker on July 15, 2004, at 23:30:27

Has anyone else ever heard that depression causes chronic fatigue syndrome or vice versa? I am having these really hi and low spells. I started Effexor 4 days ago and have slept about 3 hours each night since. Also, I wake up and find that I have a mild case of acne!! Yikes! What do you do with that? This just seems to be a balancing act. Help!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[367037]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Freedom Seeker thread:365869
URL: http://www.dr-bob.org/babble/20040714/msgs/367037.html